# SDR HALA2010062700276

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 35531
- Aircraft time: 79,162 hours, 14,342 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Idg Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  AFTER ENG SHUTDOWN EICAS MSG "R IDG VALVE" APPEARED.  T/S IAW FIM 24-20-00-101 FIG 102.  NO FAULTS FOUND.
